

ΑΓΩΝ

29marzo - 03aprile 2023

Delphi_Olympia Argos_Corinth_Athens

CICERONE 71 pax | GRP A KINETTA

Student's Program:

29th of March: (departure/arrival of the participants)

Meeting point at the airport of Rome FCO at 10.30 with a member of EFAE STAFF

Departure with sky express at 13.00.

Check-in, Boarding (Do not forget your document!!)

Arrival at Athens airport local time 15.55

The busses will be waiting at the airport right side exit 5 > Transfer to KINETTA beach resort > (approx 1 hour) A member of the staff will be waiting you at the airport.

Arrival at the hotel at 17.30 https://www.kinettabeach.gr/ 4*

Check in and Rooms Allocation.

- 19.30 > Festival registration
- 20.30 > Dinner Buffet Style (Mediterranean/international style)
- 22.00 > Opening ceremony and activities introduction at the theater of the hotel.
- 22.30 > Speech by Professor Maristella Trombetta University of Bari.

30th of March: Along the path of Apollo

- 06.30 > Breakfast
- 07.15 > Departure from the hotel
- 10.30 > Guided visit at the archeological area of **Delphi** and museum treasure hunt.
- 13.00 > Lunch in a greek tavern Pita Gyros
- 14.30 >17.30 *Artistic workshop experience of theater, music, dance, chorus, set design, Filosofia Ludens in Amfissa and Cultural Heritage storytelling in Delphi area.
- 17.30 > Transfer to KINETTA beach resort (approx 3 hours)
- 20.30/21.00 > Dinner Buffet Style (Mediterranean/international style)

31st of March: Along the path of Poseidon

- 07.30 > Breakfast
- 08.30 > Departure from the hotel > transfer to ancient **Corinth** (30 minutes)
- 09.00 > Guided visit of archeological area of Corinth Short artistic performance.
- 11.30 > Transfer to Argos
- 12.00 > Break Basket Lunch

- 13.00 > Visit of **Argos** ancient theater artistic performance Speech of Mr. J. Dewasch.
- 15.30 > Transfer to KINETTA beach resort (approx 1 hour)
- 20.00 > Dinner Buffet Style (Mediterranean/international style)
- 22.00 > 23.00 Agorà

O1st of April: Along the path of Athena

07.00 > Breakfast

07.45 > Departure from the hotel transfer to Athens (approx 1 hour)

09.00/11.30 > *Artistic workshop experiences at Vault theater in Athens and Acropolis area.

12.00 > Guided visit of Acropolis archeological area, Parthenon, Athena's Temple, Theater of Herod,

Theater of Dionysus - Short Artistic performance

13.45 Break - Basket Lunch

16.00 > Acropolis Museum optional visit (no guide) and free time in Plaka, Monastiraki, Syntagma square (Guard change).

17.30 > Meeting point at Acropolis Museum

18.00 > Transfer to KINETTA beach resort (approx 1 hour)

20.00 > Dinner - Buffet Style (Mediterranean/international style)

21.30 > 22.30 Final artistic experience representation of all participants at KINETTA

22.30 > 00.00 Disco

02nd of April: Along the path of Zeus

06.30 > Breakfast

07.15 > Departure from the hotel > transfer to **Olympia** (approx 3 hours)

10.45 > Guided visit at the archeological area of Ancient Olympia and students race at the stadium.

13.15 > Break - Basket Lunch

14.30 > 16.30 Meeting with an Olympic athlete at the International Olympic Academy

Speech and sport workshop experience - Fight simulation and race competition.

17.00 > Transfer back to KINETTA beach resort

20.30/21.00 > Dinner - Buffet Style (Mediterranean/international taste)

O3rd of April: Departure of the participants

06.30/07.00 > Breakfast

07.30 > Check out and Departure from the hotel

Departure with sky express at 10.55

Check-in and Boarding. (Do not forget your document!!)

Arrival at the airport of Rome FCO at 12.00 local time

The program it may be subject to modifications due to force major or for organizational reason.